Competition‎ > ‎

Cycling City Races

***This page will be updated when we have more information about a possible event in 2014***

17:00 start, Sunday 21st August 2011

Clifton are again working in partnership with City of York Council and British Cycling to promote the second running of this major cycle sport event which will be set in the historic heart of York. Based on a circuit which includes Duncombe Place, Blake Street, St.Sampson’s Square and Goodramgate, before sweeping past the Minster to complete the lap, the day will provide racing for local riders and a fantastic spectacle for everyone who wants to watch.

The draft programme comprises:

Event

Start

Duration

Finish

Brompton Team Challenge

17:00

20 mins

17:20

Youth Race Cat A/B

17:30

40 mins

18:10

Support Race (3rd/4th Cat)

18:15

40 mins

18:55

Elite/1st/2nd Race

19:00

60 mins

20:00

Prizegiving

20:15

15 mins

20:30

For further information:-

The Brompton Team Challenge is being organised by Andy Fraser at York Cycleworks – information and entry forms from fraz@yorkcycleworks.com or call in at the shop.

Youth races are being run in partnership with the White Rose Youth League.

For information and entry details for the 3rd/4th Category support race and the Elite race, please see the British Cycling website and event calendar.

Commentary will again be provided by the excellent Joe Fisher.

We will be working with The Press, Radio York, City Screen, local independent bike shops and other groups in York to ensure that the whole weekend provides a wonderful time to be a cycling enthusiast in York. In particular, City Screen will be showing Vittorio De Sica's 1948 masterpiece The Bicycle Thieves after the final prizegiving - the film starts at 8:30 and tickets are available in advance.

Watch this space for more information as the date gets nearer.

Route for the Cycling City Races. Event HQ will be next to the finish line in Duncombe Place.

Below you can download as PDFs the rider list (as of 8th August, so omitting late entries), the event programme and the rider's start sheet information.

Č
ċ
ď
RiderListforprint.pdf
(29k)
Mr. Administrator,
12 Aug 2011 10:03
ċ
ď
YCCRProgramme2011.pdf
(4716k)
Mr. Administrator,
12 Aug 2011 10:02
ċ
ď
YCCRStartSheet2011.pdf
(933k)
Mr. Administrator,
12 Aug 2011 10:03
Comments